# SDR UPS08851577

- Difficulty date: January 26, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK AT UPPER EDGE NEAR AFT CURVE OF L1 DOOR APPROX 1/2 INCH LINEAR, PARALLEL TO T/E OF DOOR.  PERFORMED INTERIM REPAIR IAW UPS EO NR DC8-5210-28486-A PARAGRAPH 6A.  PERM REPAIR OR PART REPLACEMENT WITHIN 25 FLIGHT CYLES.  D367801 ASSIGNED BY AMC.
